Nonlinear Dynamics

, Volume 87, Issue 1, pp 511–517 | Cite as

A hybrid computational approach for Klein–Gordon equations on Cantor sets

Original Paper

Abstract

In this letter, we present a hybrid computational approach established on local fractional Sumudu transform method and homotopy perturbation technique to procure the solution of the Klein–Gordon equations on Cantor sets. Four examples are provided to show the accuracy and coherence of the proposed technique. The outcomes disclose that the present computational approach is very user friendly and efficient to compute the nondifferentiable solution of Klein–Gordon equation involving local fractional operator.

Keywords

Local fractional Sumudu transform Homotopy perturbation technique Local fractional derivative Klein– Gordon equations Cantor sets 

References

  1. 1.
    Abbasbandy, S.: Numerical solutions of nonlinear Klein–Gordon equation by variational iteration method. Int. J. Numer. Methods Eng. 70, 876–881 (2007)MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Mohyud-Din, S.T., Noor, M.A., Noor, K.I.: Some relatively new techniques for nonlinear problems. Math. Porbl. Eng. (2009). doi:10.1155/2009/234849 MathSciNetMATHGoogle Scholar
  3. 3.
    Wazwaz, A.M.: The modified decomposition method for analytic treatment of differential equations. Appl. Math. Comput. 173, 165–176 (2006)MathSciNetMATHGoogle Scholar
  4. 4.
    Kumar, D., Singh, J., Kumar, S.: Sushila: Numerical computation of Klein–Gordon equations arising in quantum field theory by using homotopy analysis transform method. Alexandria Eng. J. 53, 469–474 (2014)CrossRefGoogle Scholar
  5. 5.
    Golmankhaneh, A.K., Baleanu, D.: On nonlinear fractional Klein–Gordon equation. Signal Proc. 91, 446–451 (2011)CrossRefMATHGoogle Scholar
  6. 6.
    Kurulay, M.: Solving the fractional nonlinear Klein-Gordon equation by means of the homotopy analysis method. Adv. Differ. Equ. (2012). doi:10.1186/1687-1847-2012-187 MathSciNetGoogle Scholar
  7. 7.
    Gepreel, K.A., Mohamed, M.S.: Analytical approximate solution for nonlinear space-time fractional Klein-Gordon equation. Chin. Phys. B (2013). doi:10.1088/1674-1056/22/1/010201 Google Scholar
  8. 8.
    Doha, E.H., Bhrawy, A.H., Ezz-Eldien, S.S.: An efficient Legendre spectral tau matrix formulation for solving fractional subdiffusion and reaction subdiffusion equations. J. Comput. Nonlinear Dyn. 10(1–8), 021019 (2015)CrossRefGoogle Scholar
  9. 9.
    Bhrawy, A.H., Taha, T.M., Machado, J.A.T.: A review of operational matrices and spectral techniques for fractional calculus. Nonlinear Dyn. 81, 1023–1052 (2015)MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Kumar, S., Kumar, A., Baleanu, D.: Two analytical methods for time-fractional nonlinear coupled Boussinesq-Burger’s equations arise in propagation of shallow water waves. Nonlinear Dyn. (2016). doi:10.1007/s11071-016-2716-2 MathSciNetMATHGoogle Scholar
  11. 11.
    Machado, J.A.T., Mata, M.E.: A fractional perspective to the bond graph modelling of world economies. Nonlinear Dyn. 80, 1839–1852 (2015)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Zhou, Y., Ionescu, C., Machado, J.A.T.: Fractional dynamics and its applications. Nonlinear Dyn. 80, 1661–1664 (2015)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Yang, A.M., Zhang, Y.Z., Cattani, C., Xie, G.N., Rashidi, M.M., Zhou, Y.Z., Yang, X.J.: Application of local fractional series expansion method to solve Klein–Gordon equations on Cantor set. Abstr. Appl. Anal. 2014, 372741 (2014)MathSciNetGoogle Scholar
  14. 14.
    Yang, X.J.: Advanced Local Fractional Calculus and Its Applications. World Science, New York (2012)Google Scholar
  15. 15.
    Yang, X.J., Hristov, J., Srivastava, H.M., Ahmad, B.: Modelling fractal waves on shallow water surfaces via local fractional Korteweg-de Vries equation. Abstr. Appl. Anal. 2014, 278672 (2014)MathSciNetGoogle Scholar
  16. 16.
    He, J.H., Liu, F.J.: Local fractional variational iteration method for fractal heat transfer in silk cocoon hierarchy. Nonlinear Sci. Lett. A 4, 15–20 (2013)Google Scholar
  17. 17.
    Yang, X.J., Baleanu, D., Srivastava, H.M.: Local fractional similarity solution for the diffusion equation on Cantor set. Appl. Math. Lett. 47, 54–60 (2015)MathSciNetCrossRefMATHGoogle Scholar
  18. 18.
    Yan, S.P., Jafari, H., Jassim, H.K.: Local fractional Adomian decomposition and function decomposition methods for solving Laplace equation within local fractional operators. Adv. Math. Phys. 2014, 161580 (2014)MathSciNetCrossRefMATHGoogle Scholar
  19. 19.
    Yang, X.J., Machado, J.A.T., Haristov, J.: Nonlinear dynamics for local fractional Burgers’s arising in fractal flow. Nonlinear Dyn. 84, 3–7 (2016)MathSciNetCrossRefGoogle Scholar
  20. 20.
    He, J.H.: Homotopy perturbation technique. Comput. Methods Appl. Mech. Eng. 178, 257–262 (1999)MathSciNetCrossRefMATHGoogle Scholar
  21. 21.
    He, J.H.: Homotopy perturbation method: a new nonlinear analytical technique. Appl. Math. Comput. 135, 73–79 (2003)MathSciNetMATHGoogle Scholar
  22. 22.
    He, J.H.: Comparison of homotopy perturbation method and homotopy analysis method. Appl. Math. Comput. 156, 527–539 (2004)MathSciNetMATHGoogle Scholar
  23. 23.
    He, J.H.: The homotopy perturbation method for nonlinear oscillators with discontinuities. Appl. Math. Comput. 151, 287–292 (2004)MathSciNetMATHGoogle Scholar
  24. 24.
    Srivastava, H.M., Golmankhaneh, A.K., Baleanu, D., Yang, X.J.: Local fractional Sumudu transform with application to IVPs on Cantor sets. Abstr. Appl. Anal. 2014, 620529 (2014)MathSciNetGoogle Scholar
  25. 25.
    Watugala, G.K.: Sumudu transform—a new integral transform to solve differential equations and control engineering problems. Int. J. Math. Edu. Sci. Tech. 24, 35–43 (1993)MathSciNetCrossRefMATHGoogle Scholar
  26. 26.
    Belgacem, F.B.M., Karaballi, A.A., Kalla, S.L.: Analytical investigations of the Sumudu transform and applications to integral production equations. Math. Probl. Eng. 3, 103–118 (2003)MathSciNetCrossRefMATHGoogle Scholar
  27. 27.
    Bulut, H., Baskonus, H.M., Tuluce, S.: The solutions of partial differential equations with variable coefficient by Sumudu transform method. AIP Conf. Proc. 1493, 91–95 (2012)CrossRefGoogle Scholar
  28. 28.
    Bulut, H., Baskonus, H.M., Belgacem, F.B.M.: The analytical solutions of some fractional ordinary differential equations by Sumudu transform method. Abstr. Appl. Anal. 2013, 203875 (2013)MathSciNetMATHGoogle Scholar
  29. 29.
    Singh, J., Kumar, D., Kilicman, A.: Numerical solutions of nonlinear fractional partial differential equations arising in spatial diffusion of biological populations. Abstr. Appl. Anal. 2014, 535793 (2014)MathSciNetGoogle Scholar
  30. 30.
    Mittag-Leffler, G.M.: Sur la nouvelle fonction E\(\alpha \)(x). C. R. Acad. Sci. Paris (Ser.II) 137, 554–558 (1903)MATHGoogle Scholar

Copyright information

© Springer Science+Business Media Dordrecht 2016

Authors and Affiliations

  • Devendra Kumar
    • 1
  • Jagdev Singh
    • 1
  • Dumitru Baleanu
    • 2
    • 3
  1. 1.Department of MathematicsJECRC UniversityJaipurIndia
  2. 2.Department of Mathematics, Faculty of Arts and SciencesCankaya UniversityEtimesgutTurkey
  3. 3.Institute of Space SciencesMagurele, BucharestRomania

Personalised recommendations